Vanishing sequences and Okounkov bodies

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02357928
Contributor : Sebastien Boucksom <>
Submitted on : Monday, November 11, 2019 - 12:24:29 AM
Last modification on : Tuesday, November 12, 2019 - 1:25:59 AM

Identifiers

Citation

Sébastien Boucksom, Alex Küronya, Catriona Maclean, Tomasz Szemberg. Vanishing sequences and Okounkov bodies. Mathematische Annalen, Springer Verlag, 2015, 361 (3-4), pp.811-834. ⟨10.1007/s00208-014-1081-z⟩. ⟨hal-02357928⟩

Share

Metrics

Record views

29